# SDR USAA2012100400012

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,553 hours, 9,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Screw
- Condition: Improper Part
- Location: Floorboard
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST NR 1 GENERATOR WITH STRONG ODOR IN THE FLIGH DECK AND RETURNED TO SJC.  ODOR ISOLATED TO FLIGHT DECK AND DISSIPATED.  FOUND A FLOORBOARD SCREW OF FORWARD LAV, AFT OF WALL, OUTBOARD OF JUMPSEAT TOO LONG AND WENT THRU THE NR 1 FEEDER CABLE CAUSING A SLIGHT DAMAGE.  REPLACED SCREW WITH THE CORRECT LENGTH.  ACCOMPLISHED TEMP REPAIR TO THE FEEDER CABLE PER AIRBUS.
